Linear transformations of tropical matrices preserving the cyclicity index

Alexander Guterman*, Elena Kreines, Carsten Thomassen

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

13 Downloads (Pure)

Abstract

We combine matrix theory and graph theory methods to give a complete characterization of the surjective linear transformations of tropical matrices that preserve the cyclicity index. We show that there are non-surjective linear transformations that preserve the cyclicity index and we leave it open to characterize those.

Original languageEnglish
JournalSpecial Matrices
Volume9
Issue number1
Pages (from-to)112-118
DOIs
Publication statusPublished - 1 Jan 2021

Bibliographical note

Publisher Copyright:
© 2021 De Gruyter. All rights reserved.

Keywords

  • Cyclicity index
  • Linear preservers
  • Tropical linear algebra

Fingerprint

Dive into the research topics of 'Linear transformations of tropical matrices preserving the cyclicity index'. Together they form a unique fingerprint.

Cite this